# SDR SWAA2022092765169

- Difficulty date: August 18, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 57,460 hours, 34,246 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION; FLOOR AFT SHEAR WEB UPPER STRAP; BS 1016 TO BS 1016 + 6'; LBL 3 WL 208 / [01] REMOVED CORROSION ON STRAP IN A 2'X2.5'X.011 AREA IAW SRM 51-10-02-0G-0. ORIGINAL THICKNESS .080' SRM DOES NOT HAVE LIMTS FOR CORROSION ON STRAPS AT BS 1016. OUT OF LIMITS AND WILL BE REPLACED IAW SRM 51-10-02-0G-0 STEP 9; REPLACEMENT OF PART.;[02] UPDATED MEASUREMENT TABLE;[03] MEASUREMENT TAKEN BY ATS 2677; S/N UNKNOWN; DUE 11/2022;[04] REMOVED STRAP IAW SRM 51-40-02-0G-0;[05] UPDATED CORROSION LEVEL;[06] CERTIFY;[07] VERIFIED CORRECTIVE ACTION 1 AND 2 AS WELL AS THE MESUREMENT TABLE.;[08] PARTIALLY LOCATED AND DRILLED NEW STRAP P/N B1205-147A5620U3 IAW BOING DWG# 147A5620 BS 1016 TO 1016 + 6 LBL 3;[09] LOCATED AND DRILLED NEW STRAP P/N B1205-147A5620U3 IAW BOING DWG# 147A5620 BS 1016 TO 1016 + 6 LBL 3 AND B737-700 SRM 51-40-02-0G-0 FIGURE 1. OK TO INSTALL PART;[10] VERIFIED CORRECTIVE ACTION ITEM 8-9 OK TO INSTALL.;[11] APPLIED PS 870 C20 SEALANT AT 04 SEP-2022 16:22 UTC I.A.W SOPM 20-50-19 AND SRM 51-40-02-0G-0 AND DWG. 147A5600.;[12] VERIFIED CORRECTIVE ACTION ITEM 11; SEALANT APPLIED AT 16:22 UTC 04-SEP-2022.;[13] INSTALLED NEW STRAP ON FLOOR AFT SHEAR WEB BS 1016   TO BS 1016+6' LBL3 WL 208 IAW SRM 51-40-02 AND DWG: 140A9870 ID:0005 REV:A.;[14] VERIFIED CORRECTIVE ACTION #13;[15] CARD COMPLETE
